# SDR MASA200601661

- Difficulty date: June 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,263 hours, 10,303 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7222 UAL - FLAPS FAIL AT 8 DEGREES ON PUSH BACK.  MX COMPLIED WITH PART A.
